# SDR USAA070711

- Difficulty date: September 6, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 59,280 hours, 59,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 795 I/B OF STR 25R DOOR SILL HAS CORROSION.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER SRM 51-40-02, DEFECT SIZE:  1 X 1 INCH.
